Detoxification Symptoms: Palm Rash?

Home The Candida Forum Candida Questions Detoxification Symptoms: Palm Rash?

This topic contains 3 replies, has 2 voices, and was last updated by  raster 5 years, 5 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #112047

    Lemuel
    Member
    Topics: 5
    Replies: 5

    After my seventh week of the anti-candida diet, the results and complications are becoming more apparent. On the positive side, I have experienced reduction in facial acne breakouts and my energy levels are becoming more consistent. As per the negative, I have recently developed a rash on at the heel of my left palm. The outbreak occurred some three weeks ago and may be the result of consuming tomatoes, whole coconut butter (sugar content I was unaware of), or green tea (caffeine, I thoughtlessly enjoyed last week). I have never experienced a rash in this location on my body until beginning the detox several weeks ago.

    I invite comments, resolutions or the sharing of similar stories.

    Thank you.

    #112048

    raster
    Participant
    Topics: 104
    Replies: 6838

    I think its likely related to the caffeine intake and if you take some vitamin C, this should help your body heal better.

    -raster

    #112049

    Lemuel
    Member
    Topics: 5
    Replies: 5

    Thank you for the response Raster, but consider that this rash developed before I had any caffeine or tea. Symptoms have ranged from wart like bumps to red itchy irritation, up and down over the past 4 weeks. Also obscure brown spots beneath the skin.

    #112051

    raster
    Participant
    Topics: 104
    Replies: 6838

    Well it could be your liver getting plugged up with toxins. When the body doesn’t detoxify properly it’ll start to detox via different methods such as via the skin (the bodies largest organ) and via the lungs for certain people.

    It could be allergy related. You could be consuming something like eggs that you don’t know you are intolerant to.

    It could be related to histamines (which is related to allergies).

    It could be something that a doctor will need to diagnose.

    It could be caused by deficiencies in stomach acid:
    http://www.thecandidadiet.com/forum/yaf_postst6027_Hydro-chloric-Acid-and-Health–written-by-Dr–McCoombs.aspx

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Detoxification Symptoms: Palm Rash?’ is closed to new replies.